Archiv der Mathematik

, Volume 54, Issue 1, pp 61–64

On a problem of topologies in infinite dimensional holomorphy

  • J. M. Ansemil
  • J. Taskinen
Article

DOI: 10.1007/BF01190669

Cite this article as:
Ansemil, J.M. & Taskinen, J. Arch. Math (1990) 54: 61. doi:10.1007/BF01190669

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • J. M. Ansemil
    • 1
  • J. Taskinen
    • 2
  1. 1.Departamento de Análisis Matemático Facultad de MatematicasUniversidad ComplutenseMadridSpain
  2. 2.Department of MathematicsUniversity of HelsinkiHelsinkiFinland